MAUDE Adverse Event Report: Terumo BCT Spectra Optia; SPECTRA OPTIA EXCHANGE SET

Terumo BCT Spectra Optia; SPECTRA OPTIA EXCHANGE SET
Catalog Number 4102201
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
Customer reported that during a therapeutic plasma exchange (tpe) procedure the patient developed a serious reaction and had to be shifted to the icu for further management.Patient information and outcome are unknown at this time.The collection set is not available for return because it was discarded by the customer.

Brand Name
Spectra Optia
Common Device Name
SPECTRA OPTIA EXCHANGE SET
Manufacturer (Section D)
Terumo BCT
lakewood CO 80215
Manufacturer (Section G)
Terumo BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
kristi edgington
10810 w. collins ave
lakewood, CO 80215
MDR Report Key25804444
Report Number1722028-2026-00103
Device Sequence Number8999936
Product Code LKN
UDI-Device Identifier05020583102200
UDI-Public05020583102200
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K183081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4102201
Device Lot Number2409263144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer07/15/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown